# SDR BAQA200700033

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 4,669 hours, 11,617 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Part serial: 340
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,216 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PREFLIGHT A CRACK WAS FOUND IN THE TAIL ROTOR BLADE NEAR THE DATA TAG.
